Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-29-2009, 03:33 AM
marelita marelita is offline
Junior Member
 
Join Date: May 2009
Posts: 1
Default help

Excuse me if my english isn't good, but I'm mexican.

I also took factive like a week ago, and now I got this awful red, itchy points all over my body, especially in my arms, face and brest. I'm really scared because I usually suffer of dermatitis and I can't not be under sunshine too often. I'm not trusting my doctor anymore, because they do not really know what it is causing the rush, although it was very clear to me it must be the factive, because it was the only unsual thing I took these past days.

So I wonder if anyone has already found a cure or a treatment for the rash, and how long it took to get it off.

I would appreaciate any possible help.
Thank you
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:35 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.